# SDR SWAA2025022688270

- Difficulty date: January 21, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,173 hours, 19,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE AT LT WING. 2025-81322<[01] TOOL USED ON STEP 3 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 15-OCT-25;[02] TOOL USED: HOTBONDER: P/N: HCS9200B S/N: 16122983 DUE DATE: 15-FEB-25;[03] ON STEP 15; BONDING TEST EQUIPMENT P/N: BONDMASTER 600M; S/N: 220052310; DUE DATE: 04-DEC-25.;[04] REPAIRED OB AFT FLAP LOWER SURFACE AT LT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNSOFF BELOW.;[05] TASK COMPLETED. RII COMPLETED.
